MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case-usa: patient id: (b)(6) rk rev.Additional information received from legal on 13-dec-2023: revision operative report of (b)(6) 2023 - postoperative diagnosis- failed right total knee arthroplasty secondary to aseptic femoral loosening, osteolysis; morbid obesity bmi 41.Patient was revised to competitor¿s devices.Marked synovitis.Evidence of polyethylene wear on the undersurface of the patella.No gross evidence of polyethylene wear of the actual insert.Sterile dressings were applied, and the patient was awakened and transferred to the recovery room.There is no other patient/medical information provided.There are no x-rays or images provided.Devices were not returned.There is no other information available.Unable to locate ebi.Revision product: depuy attune knee system components; stryker simplex bone cement.Additional information received from legal on 27-oct-2023: this morning, i talked to (b)(6) about (b)(6)'s claim.Below is a summary of that call: (b)(6) underwent knee replacement for both knee in approximately (b)(6) 2013: he revised his right knee on (b)(6) 2023 right knee.(b)(6) claims his recovery period was tough and he was in severe pain before the revision.Original description summary: this patient is verified bilateral knees on (b)(6) 2013 with dr.(b)(6).He had right knee revision on (b)(6) 2023 with dr.(b)(6).No device return anticipated due to this being a legal case.Ebi initial surgery unable to be found.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.No further information.As directed by qa management: this legal complaint case is from the united states.The event did not occur in, nor is it reportable for brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: 200-02-35, sn (b)(6); 02-012-40-4040, sn (b)(6).
 
Event or Problem Description
It was reported that approximately 124 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis, pain, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21217243
Report Number1038671-2025-00350
Device Sequence Number3517413
Product Code JWH
UDI-Device Identifier10885862173669
UDI-Public10885862173669
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2020
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM
Device Catalogue Number02-012-44-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale